Review: could Tramadol cause Skin rash (Rashes)?
Summary: Skin rash is found among people who take Tramadol, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Tramadol hcl, and have Pain.
We study 38,699 people who have side effects while taking Tramadol from FDA and social media. Among them, 1,324 have Skin rash. Find out below who they are, when they have Skin rash and more.
You are not alone: join a mobile support group for people who take Tramadol and have Skin rash >>>
Tramadol has active ingredients of tramadol hydrochloride. It is often used in pain. (latest outcomes from 41,551 Tramadol users)
Skin rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, depression, osteoporosis. (latest reports from 146,484 Skin rash patients)
On Feb, 11, 2015: 38,682 people reported to have side effects when taking Tramadol. Among them, 1,307 people (3.38%) have Skin Rash.
Time on Tramadol when people have Skin rash * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Skin rash||76.62%||11.04%||1.30%||3.90%||5.19%||0.65%||1.30% |
Gender of people who have Skin rash when taking Tramadol * :
|Skin rash||68.88%||31.12% |
Age of people who have Skin rash when taking Tramadol * :
|Skin rash||0.00%||0.00%||1.92%||3.23%||7.83%||15.75%||23.58%||47.70% |
Severity of Skin rash when taking Tramadol ** :
|least||moderate||severe||most severe |
|Skin rash||7.69%||53.85%||30.77%||7.69% |
How people recovered from Skin rash ** :
|while on the drug||after off the drug||not yet |
|Skin rash||20.00%||0.00%||80.00% |
Top conditions involved for these people * :
- Pain (263 people, 20.12%)
- Rheumatoid arthritis (153 people, 11.71%)
- Hypertension (148 people, 11.32%)
- Anxiety (71 people, 5.43%)
- Gastrooesophageal reflux disease (69 people, 5.28%)
Top co-used drugs for these people * :
- Tramadol hcl (1,039 people, 79.50%)
- Aspirin (254 people, 19.43%)
- Omeprazole (243 people, 18.59%)
- Acetaminophen (233 people, 17.83%)
- Tramadol hydrochloride (188 people, 14.38%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of tramadol and skin rash on
Do you have Skin Rash while taking Tramadol?
You are not alone! Join a mobile support group:
- support group for people who take Tramadol and have Skin Rash
- support group for people who take Tramadol
- support group for people who have Skin Rash
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- What is the mortality rate for septicemia
A single sleepwalking episode. Recent termination of cigarette use.
- What are healthy steps should i take against cronary artery disease
I feel sharp pains just below my left breast . At first i thought it was a breast cancer but ii ran a test that cancelled that out. Now, i strongly suspect a coronary artery disease. I also feel similar pains at my feets, restlessness at night and a bit of hallicinations at night. I also have high blood pressure.
- Does humira cause excessive sweating?
Having psoriaticarthritis,fibromyalgia,psoriais,restless leg syndrome,roseacea and high blood pressure means complex health issues and a complex list of medication to go with it. Iam suffering extreme sweating,flushing and now a tickled cough. Now it could be due to going through the change (menopause) but that started a year ago and although I was getting the flushes and sweating,it was nothing like it is now! To me,it seems the excessive sweating started roughly a month after taking Humira. Having so many health issues I'm in tune with any changes and note and monitor them. I started Humira 10 months ago now. My Psoriasis has cleared completely so I'm really pleased. Usually,there's a trade off and you end up with something else! Could the issues I have be down to a single drug on the list,or a combination?
- Can tramadol usage cause a low white blood cell count?
Low WBC of 2.7 on 10/21/15 and then 3.8 on 12/08/15
Can these things be connected?
- What drug helped most to get rid of rash?
Antihistamines did not help my itchy rash from this drug. What else can I use or get from my doctor?
More questions for: Tramadol, Skin rash
You may be interested at these reviews (Write a review):
- Roaring in the ears from tramadol (taken with dexamethasone)
It seems the roaring in my right ear happens more around taking the tramadol (2-3/day). Of course, I have a (5) day regiment of dexamethasone at (2/day) so maybe there's a connection. This was prescribed by my GP ( highly regarded) for severe lower back bulging disc pain and down left leg. Also prescribed tizanidine for muscle spasms and gabapentin for, maybe nerve swelling? Both at 2/day but I take less of these two.
Back pain much better but have the roaring in right ear and can't sleep much. Also doing the Dr recommended exercises daily. Will follow up with chiropractic if this doesn't get me there.
This is a chronic condition, maybe 20 years, no specific injury, just an accumulation of doing dumb things in my youth.
- Tramadol and severe rls and restless arms
After back surgery I was prescribed Tramadol for pain. After about a month I developed severe RLS and also restless arms that seemed to make it hard to breath. Like a weight on my chest. I noticed that after taking the Tramadol, only at night for sleep, the restless symptoms got worse for about an hour and then settled down some. Before long there was no settling down. My pain after several months being better in my back I, not liking to take medicine period, decided to stop the Tramadol. To my surprise my RLS came to almost a complete halt. After about a week it was gone completely.
- Mom died of stomach blockage while on tramadol
my mom was taking tramadol for hip pain. she went in the hospital for a hip replacement and died 3 days after the surgery in the hospital from an intestinal blockage
- Lamotrigine severe rash
I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
- Using tramadol with anti-depressants
Using Tramadol with Anti-depressants
I was taking Tramadol for pain instead of Endone to cut out the opiates as well as my usual anti-depressant. After about 6 months of feeling dizzy spells and nausea I stumbled across information that these two medications should not be mixed. After all of the extensive tests they did to find out why I had these symptoms, I informed my Doctor of what I had discovered. Much the their embarrassment, they realised I was correct and immediately took me off the tramadol. I just thought I would share this information in case any one else is going through what I did.
More reviews for: Tramadol, Skin rash
Comments from related studies:
From this study (1 year ago):
post surgical knee replacement for pain
From this study (1 year ago):
Went to Emergency on 9/28. Running out of medicine but it hasn't touch the ear ache pain.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.